Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Period delayed by weeks, have tenderness in nipples, period like cramps. Always practice safe sex. Hormonal imbalance?

Hi, I had my last period on dec 12th, this month it has been delayed for almost 3 weeks, have been experiencing tenderness in my nipples and have been experiencing cramps (the ones i usually get before my periods) for 2 weeks. I am a bit worried if this could be a hormonal imbalance etc. I m married but not on a contraceptive , my husband and I just practice safe sex to be be very precise.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,

Thanks for consulting HealthcareMagic!
First thing that needs to be ruled out in a sexually active female is pregnancy (I understand that you are practising safe sex). Anyhow, it needs to be excluded first for these kind of symptoms. However, there are various things related to hormonal imbalance as you are thinking that also need to be excluded. You may need to undergo certain hormonal blood tests and ultrasound abdomen/pelvis. Let me know if you have have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
http://doctor.healthcaremagic.com/doctors/dr-vasanth/66057

Wish you good health!
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor